Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some classical theorems on open Riemann surfaces


Author: Robert D. M. Accola
Journal: Bull. Amer. Math. Soc. 73 (1967), 13-26
DOI: https://doi.org/10.1090/S0002-9904-1967-11619-7
MathSciNet review: 0207976
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Normalintegrale auf offenen Riemannschen Flachen, Ann. Acad. Sci. Fenn. A I 35 (1947), 24 pp. MR 25577
  • 2. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 114911
  • 3. H. Behnke and K. Stein, Entwicklung analylischen Funktionen auf Riemannschen Flächen, Math. Ann. 120 (1949), 430-461. MR 29997
  • 4. C. Constantinescu and A. Cornea, Ideale Ränder Riemannschen Flächen, Springer-Verlag, Berlin, 1963. MR 159935
  • 5. M. Gerstenhaber, On a theorem of Haupt and Wirtinger concerning the periods of a differential of the first kind, and a related topological theorem, Proc. Amer. Math. Soc. 4 (1953), 476-481. MR 54730
  • 6. M. Heins, Riemann surfaces of infinite genus, Ann. of Math. 55 (1952), 296-317. MR 45834
  • 7. M. Heins, On certain meromorphic functions of bounded valence, Rev. Math. Pures Appl. 2 (1957), 263-267. MR 95265
  • 8. Z. Kuromochi, On the ideal boundaries of abstract Riemann surfaces, Osaka Math. J. 10 (1958), 83-102. MR 96790
  • 9. Y. Kusunoki, Theory of Abelian integrals and its applications to conformal mappings, Mem. Col. Sci. Univ. Kyoto, Ser. A 32 (1959), 235-258. MR 110793
  • 10. H. H. Martens, A new proof of Torelli's theorem, Ann. of Math. 78 (1963), 107-111. MR 152528
  • 11. H. Mizumoto, A note on an Abelian covering surface. I, Kodai Math. Sem. Rep. 15 (1963), 29-51. MR 150288
  • 12. H. Mizumoto, A note on an Abelian covering surface. II, Kodai Math. Sem. Rep. 16 (1964), 129-168. MR 222284
  • 13. P. J. Myrberg, Über die analytische Fortsetsung von beschränkten Funktionen, Ann. Acad. Sci. Fenn. A I 58 (1949), 7 pp. MR 28400
  • 14. M. Ozawa, On Riemann surfaces admitting an infinite cyclic conformal transformation group, Kodai Math. Sem. Rep. 8 (1956), 152-157. MR 86874
  • 15. B. Rodin, Reproducing kernels and principal functions, Proc. Amer. Math. Soc. 13 (1962), 982-992. MR 150293
  • 16. H. L. Royden, The Riemann-Roch theorem, Comment. Math. Helv. 34 (1960), 37-51. MR 110794
  • 17. H. L. Royden, Algebras of bounded analytic functions on Riemann surfaces, Acta Math. 114 (1965), 113-142. MR 173763


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11619-7

American Mathematical Society